Lancaster EPrints

Statistical characteristics of Doppler spectral width as observed by the conjugate SuperDARN radars

Hosokawa, K. and Woodfield, E.E. and Lester, M. and Milan, S.E. and Sato, N. and Yukimatu, A.S. and Iyemori, T. (2002) Statistical characteristics of Doppler spectral width as observed by the conjugate SuperDARN radars. Annales Geophysicae, 20 (8). pp. 1213-1224. ISSN 0992-7689

[img]
Preview
PDF (art_919.pdf)
Download (319Kb) | Preview
    Item Type: Article
    Journal or Publication Title: Annales Geophysicae
    Uncontrolled Keywords: DCS-publications-id ; art-919 ; DCS-publications-personnel-id ; 140
    Subjects: Q Science > Q Science (General)
    Departments: Faculty of Science and Technology > Physics
    ID Code: 35432
    Deposited By: Dr Steve Marple
    Deposited On: 18 Jan 2011 11:40
    Refereed?: Yes
    Published?: Published
    Last Modified: 26 Jul 2012 17:51
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/35432

    Actions (login required)

    View Item